# SDR AALA201504209019

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 48,180 hours, 17,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT LENS MISSING SEAT 9D.  REPLACED RED EMERGENCY LIGHT LENS AT SEAT 9D.
